Alabama, 2013

Drought in Alabama, February 1 to 26, 2013

February 1 to 26, 2013 · NWS BMX · 16 events in 16 counties and zones

Although many counties in the southeast portion of Central Alabama began the month in drought conditions, widespread rainfall during the first half of February greatly improved these conditions. Rainfall totals of at least 5 inches fell in a two day period on February 11th and 12th, providing much needed relief to these drought stricken areas.

Where it happened

Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

Although many counties in the southeast portion of Central Alabama began the month in drought conditions, widespread rainfall during the first half of February greatly improved these conditions. Rainfall totals of at least 5 inches fell in a two day period on February 11th and 12th, providing much needed relief to these drought stricken areas. Monthly totals ranging from 10 to 13 inches across this area helped to improve conditions even more and therefore, by the end of February no county in Central Alabama was experiencing drought conditions.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jan 31, 11:07 PM CST, 53 minutes earlier.

Area forecast discussion, Jan 31, 11:07 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 PM CST THU JAN 31 2013

.UPDATE...AVIATION DISCUSSION AND FORECAST UPDATE.

&&

.DISCUSSION...

HOURLY TEMP GRIDS QUITE THE CHALLENGE TONIGHT AS MANY A WINTER
NIGHT...WITH LOCAL VARIATIONS DUE TO WINDS/NO WINDS...URBAN
EFFECTS...ETC.

REINFORCING COLD SHOT A LOCK FOR TONIGHT...WITH A VERY NARROW CLOUD
FEATURE PASSING THROUGH ALONG WITH THE FRONT. A FEW FLURRIES ARE
QUITE POSSIBLE IN THE EXTREME NORTHEAST AS THE FRONT SWINGS THROUGH.

UPDATES OUT.

&&

.AVIATION...
06Z TAF DISCUSSION.

LIGHT SW WINDS AHEAD OF APPROACHING CLIPPER FRONT WILL VEER TO
THE NW AND PICK UP AGAIN FOR MOST SITES OVERNIGHT. TIMING...A BIT
SLOWER THAN PREVIOUSLY EXPECTED...WITH SOME SORT OF A CLOUD DECK
SWINGING THROUGH NORTH CENTRAL ALABAMA. CHALLENGES STILL WITH THE
CLOUD DECK...AS VERY LOW CEILINGS ARE PASSING THROUGH WITH SNOW IN
CENTRAL TN AT THIS TIME. BELIEVE THE MOISTURE WILL CONTINUE TO
DIMINISH...SO FOR NOW...BELIEVE A TEMPO MVFR CIG OF 025 FOR 2
HOURS WILL BE THE WAY TO GO FOR BHM AND ANB AT 10Z. WILL WITHHOLD
ANY MVFR CIGS ANYWHERE ELSE AT THIS TIME...COUNTING ON CONTINUED
EROSION OF THIS FEATURE AS IT LIFTS OUT.

STILL EXPECT PATCHY HIGH LEVEL CLOUDS IN THE SOUTHERN BRANCH OF
THE JET STREAM TO STREAK ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA AFTER MIDNIGHT...AND SHOULD HAVE NO OPERATIONAL IMPACT TO
AVIATION.

02/JD

&&

.PREV DISCUSSION... /ISSUED 614 PM CST THU JAN 31 2013/

UPDATE...FOR 00Z AVIATION DISCUSSION AND UPDATE.

DISCUSSION...

QUICK TOUCH UP TO THE GRIDS TO BETTER REFLECT THE SECONDARY COLD
FRONT COMING SOUTHWARD TONIGHT...WITH CHANGES MAINLY IN SKY COVER
GRIDS. NAM BRINGS A BIT OF LOW LEVEL MOISTURE WITH THE BOUNDARY...
BUT NO DOUBT SOME OF THAT WILL BE SCOURED OUT BY THE TIME IT GETS
HERE. AT THE SAME TIME...IMPRESSIVE STREAM OF MOISTURE IN THE
SOUTHERN BRANCH OF THE JET STREAM COMING OUT OF OLD MEXICO SHOULD
BRING SOME HIGH CLOUDS TO AT LEAST SOUTHERN SECTIONS OF THE AREA
AFTER MIDNIGHT.

02/JD

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

02/02/02
Hazardous weather outlook, Jan 31, 8:55 PM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CST THU JAN 31 2013

ALZ011>015-017>050-020300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
855 PM CST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

MINOR FLOODING ALONG THE LOWER BLACK WARRIOR RIVER IS EXPECTED TO
BEGIN LATE TONIGHT. SEE THE FLOOD WARNING IN EFFECT FOR THE BLACK
WARRIOR RIVER FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR FLOODING IS EXPECTED TO CONTINUE ALONG THE LOWER BLACK
WARRIOR RIVER THROUGH FRIDAY EVENING.

A DRY AIR MASS WITH LOW RELATIVE HUMIDITY VALUES WILL INCREASE THE
FIRE DANGER ACROSS ALL OF CENTRAL ALABAMA ON BOTH FRIDAY AND
SATURDAY AFTERNOONS. OUTDOOR BURNING IS DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

JD/02

In the hours before

Local storm report, Jan 31, 9:20 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 PM CST THU JAN 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     TORNADO          1 N ADDISON             34.21N 87.18W
01/30/2013  F1               WINSTON            AL   NWS STORM SURVEY

            A TORNADO TOUCHED DOWN NORTH OF ADDISON ALONG CR 41 NORTH
            OF HUNTER ROAD AND TRACKED ENE TO THE CULLMAN COUNTY
            LINE. THE TORNADO DAMAGED SEVERAL PLANES AND DESTROYED A
            HANGAR AT THE ADDISON MUNICIPAL AIRPORT. MAXIMUM WINDS
            WERE ESTIMATED AT 90 MPH. PATH LENGTH IN WINSTON COUNTY
            WAS 4.2 MILES.

1057 AM     TSTM WND DMG     2 NE MARTIN DAM         32.70N 85.89W
01/30/2013                   TALLAPOOSA         AL   911 CALL CENTER

            TREES DOWN ON OVERLOOK DRIVE. ESTIMATED WIND SPEED 50
            MPH.

1107 AM     TSTM WND DMG     JACKSONS GAP            32.88N 85.82W
01/30/2013                   TALLAPOOSA         AL   911 CALL CENTER

            TREES DOWN ON MAIN STREET IN JACKSONS GAP. ESTIMATED WIND
            SPEED 60 MPH.

1150 AM     TSTM WND DMG     1 NE DADEVILLE          32.84N 85.75W
01/30/2013                   TALLAPOOSA         AL   911 CALL CENTER

            TREES DOWN ON DUDLEYVILLE ROAD AND HORSESHOE BEND ROAD
            NORTHEAST OF DADEVILLE. ESTIMATED WINDS SPEED 65 MPH.

&&

JDEBLOCK
Local storm report, Jan 31, 11:35 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CST THU JAN 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             HAMILTON                34.14N 87.98W
01/30/2013  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN HAMILTON.

0518 AM     TORNADO          5 WNW FAYETTE           33.73N 87.90W
01/30/2013  F1               FAYETTE            AL   NWS STORM SURVEY

            AN EF1 TORNADO WITH WINDS OF 90 MPH TOUCHED DOWN
            NORTHWEST OF FAYETTE AND TRACKED EAST NORTHEAST DOWNING
            HUNDREDS OF TREES AND CAUSING MINOR STRUCTURAL DAMAGE TO
            SEVERAL BUILDINGS. PATH LENGTH 6.5 MILES. MAX PATH WIDTH
            500 YDS.

0541 AM     TSTM WND DMG     3 NNE CARBON HILL       33.93N 87.51W
01/30/2013                   WALKER             AL   NWS STORM SURVEY

            WINDS OF 75 MPH DOWNED 50 PINE TREES IN A SWATH OF WIND
            DAMAGE 0.6 MI LONG AND 200 YDS WIDE SOUTH OF NAUVOO.

0556 AM     TSTM WND DMG     4 W ARLEY               34.09N 87.27W
01/30/2013                   WINSTON            AL   NWS STORM SURVEY

            WINDS OF 100 MPH KNOCKED DOWN HUNDREDS OF TREES SOUTH OF
            HOUSTON IN A SWATH OF DAMAGE 1.2 MILES LONG AND 1000 YDS
            WIDE AT ITS WIDEST POINT. A DOZEN HOMES WERE DAMAGED DUE
            TO FALLING TREES.

0601 AM     TORNADO          1 N ADDISON             34.21N 87.18W
01/30/2013  F1               WINSTON            AL   NWS STORM SURVEY

            A TORNADO TOUCHED DOWN NORTH OF ADDISON ALONG CR 41 NORTH
            OF HUNTER ROAD AND TRACKED ENE TO THE CULLMAN COUNTY
            LINE. THE TORNADO DAMAGED SEVERAL PLANES AND DESTROYED A
            HANGAR AT THE ADDISON MUNICIPAL AIRPORT. MAXIMUM WINDS
            WERE ESTIMATED AT 90 MPH. PATH LENGTH IN WINSTON COUNTY
            WAS 4.2 MILES.

0605 AM     TSTM WND DMG     2 SW NESMITH            34.15N 87.14W
01/30/2013                   WINSTON            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON COUNTY ROAD 40 JUST WEST OF
            COUNTY ROAD 77.

0618 AM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
01/30/2013                   AUTAUGA            AL   EMERGENCY MNGR

            TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31

0621 AM     TSTM WND DMG     6 WNW MILLBROOK         32.51N 86.46W
01/30/2013                   AUTAUGA            AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN AND AROUND MILLBROOK.

0740 AM     TSTM WND DMG     3 N CUBA                32.48N 88.37W
01/30/2013                   SUMTER             AL   EMERGENCY MNGR

            ONE TREE DOWN NORTH OF CUBA ON COUNTY RD 2

0755 AM     TSTM WND DMG     2 NE CLANTON            32.86N 86.61W
01/30/2013                   CHILTON            AL   PUBLIC

            A FEW TREES DOWN ALONG PINEDALE RD.

0835 AM     HAIL             BIRMINGHAM              33.53N 86.80W
01/30/2013  E0.25 INCH       JEFFERSON          AL   TRAINED SPOTTER

            PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT

0840 AM     HAIL             MOUNTAIN BROOK          33.49N 86.74W
01/30/2013  M0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

0850 AM     TSTM WND DMG     SYLACAUGA               33.18N 86.26W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            POWER LINES DOWN ON 13TH STREET AND A TREE DOWN/POWER
            LINES DOWN AT INTERSECTION OF HWY 21 AND HWY 280

0910 AM     TSTM WND DMG     5 ESE ANNISTON          33.63N 85.73W
01/30/2013                   CALHOUN            AL   911 CALL CENTER

            A TREE DOWN ALONG BERNARD COUCH DRIVE.

0925 AM     HEAVY RAIN       BYNUM                   33.61N 85.96W
01/30/2013  E0.00 INCH       CALHOUN            AL   AMATEUR RADIO

            HEAVY RAIN CONTINUED MORE THAN 30 MINUTES.

0930 AM     NON-TSTM WND DMG DADEVILLE               32.83N 85.77W
01/30/2013                   TALLAPOOSA         AL   EMERGENCY MNGR

            SEVERAL PIECES OF TIN WERE BLOWN OFF A LARGE METAL
            BUILDING ALONG HIGHWAY 280. WINDS ESTIMATED AROUND 50
            MPH.

1015 AM     NON-TSTM WND DMG ROCK MILLS              33.15N 85.28W
01/30/2013                   RANDOLPH           AL   EMERGENCY MNGR

            POWER LINES DOWN DUE TO GRADIENT WINDS

1030 AM     FLASH FLOOD      FAIRFIELD               33.47N 86.92W
01/30/2013                   JEFFERSON          AL   EMERGENCY MNGR

            INTERSECTION NEAR E.J. OLIVER BLVD AND VALLEY ROAD IN
            FAIRFIELD FLOODED AND IMPASSABLE.

1035 AM     TSTM WND DMG     2 ESE WETUMPKA          32.53N 86.18W
01/30/2013                   ELMORE             AL   LAW ENFORCEMENT

            ELMORE COUNTY SHERIFFS DEPT REOPRTED POWER LINES DOWN ON
            WHITMAN FIELD ROAD JUST EAST OF US HIGHWAY 231 NEAR
            DOWNTOWN WETUMPKA.

1050 AM     FLASH FLOOD      1 WSW ANNISTON          33.66N 85.84W
01/30/2013                   CALHOUN            AL   LAW ENFORCEMENT

            MANY INTERSECTIONS WERE FLOODED AND IMPASSABLE INCLUDING
            SEVERAL ALONG 10TH ST. ONE WATER RESCUE REPORTED WITH NO
            INJURIES.

1050 AM     FLASH FLOOD      4 SSW ANNISTON          33.60N 85.83W
01/30/2013                   CALHOUN            AL   LAW ENFORCEMENT

            STREET FLOODING REPORTED ON HALE AND ELM STREETS IN
            OXFORD AND CONSIDERED TO BE DANGEROUS BY POLICE.

1055 AM     TSTM WND DMG     1 NE FOSTERS CROSS ROAD 33.43N 85.55W
01/30/2013                   RANDOLPH           AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 29.

1055 AM     FLASH FLOOD      CENTER POINT            33.64N 86.68W
01/30/2013                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING REPORTED ALONG SWEENEY HOLLOW ROAD.

1057 AM     TSTM WND DMG     2 NE MARTIN DAM         32.70N 85.89W
01/30/2013                   TALLAPOOSA         AL   911 CALL CENTER

            TREES DOWN ON OVERLOOK DRIVE. ESTIMATED WIND SPEED 50
            MPH.

1100 AM     FLASH FLOOD      SYLACAUGA               33.18N 86.26W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            LAKE TERRACE STREET FLOODED WITH CARS UP TO THE WINDOWS
            OF SOME CARS.

1100 AM     FLASH FLOOD      TALLADEGA               33.43N 86.10W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            FLOODING REPORTED ON NORTH STREET EAST AT THE TALLADEGA
            MACHINE SHOP. FLOODING ALSO REPORTED ON SEVERAL OTHER
            STREETS INCLUDING FORT WILLIAMS STREET...ISABELL
            CIRCLE...AVENUE 8TH AND SCOTT STREET. COURT STREET AND
            MOSLEY ARE REPORTED TO BE IMPASSABLE.

1102 AM     FLASH FLOOD      CHILDERSBURG            33.28N 86.35W
01/30/2013                   TALLADEGA          AL   EMERGENCY MNGR

            SADIE LEE LANE AND COOPER STREET REPORTED TO BE
            IMPASSABLE DUE TO HIGH WATER.

1107 AM     TSTM WND DMG     JACKSONS GAP            32.88N 85.82W
01/30/2013                   TALLAPOOSA         AL   911 CALL CENTER

            TREES DOWN ON MAIN STREET IN JACKSONS GAP. ESTIMATED WIND
            SPEED 60 MPH.

1110 AM     TSTM WND DMG     4 NNE LINEVILLE         33.36N 85.72W
01/30/2013                   CLAY               AL   PUBLIC

            TREES DOWN ALONG HIGHWAY 9 IN BARFIELD.

1128 AM     TSTM WND DMG     1 NNW ABANDA            33.12N 85.54W
01/30/2013                   RANDOLPH           AL   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 22 JUST EAST OF WADLEY.

1135 AM     TSTM WND DMG     4 SSE WEDOWEE           33.25N 85.45W
01/30/2013                   RANDOLPH           AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 33.

1138 AM     FLASH FLOOD      HEFLIN                  33.65N 85.59W
01/30/2013                   CLEBURNE           AL   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS 78 AND 9 IN HEFLIN FLOODED WITH
            SIX INCHES OR MORE OF FLOWING WATER.

1139 AM     TSTM WND DMG     2 W TALLASSEE           32.54N 85.93W
01/30/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN IN AND AROUND THE COMMUNITY OF FRIENDSHIP.

1139 AM     TSTM WND DMG     2 W TALLASSEE           32.54N 85.93W
01/30/2013                   ELMORE             AL   911 CALL CENTER

            TREES DOWN IN AND AROUND THE COMMUNITY OF FRIENDSHIP.

1148 AM     TSTM WND DMG     2 NNW PARAN             33.23N 85.26W
01/30/2013                   RANDOLPH           AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 30.

1150 AM     TSTM WND DMG     1 NE DADEVILLE          32.84N 85.75W
01/30/2013                   TALLAPOOSA         AL   911 CALL CENTER

            TREES DOWN ON DUDLEYVILLE ROAD AND HORSESHOE BEND ROAD
            NORTHEAST OF DADEVILLE. ESTIMATED WINDS SPEED 65 MPH.

0110 PM     TSTM WND DMG     1 S OPELIKA             32.64N 85.38W
01/30/2013                   LEE                AL   EMERGENCY MNGR

            TREE DOWN ON MANUFACTURED HOME, ONE PERSON TRAPPED.

0130 PM     TSTM WND DMG     TROY                    31.81N 85.97W
01/30/2013                   PIKE               AL   EMERGENCY MNGR

            SHINGLES OFF OF THE HOUSE OF THE COUNTY EMA DIRECTOR.

0230 PM     TSTM WND DMG     EUFAULA                 31.89N 85.15W
01/30/2013                   BARBOUR            AL   EMERGENCY MNGR

            TREES DOWN ALONG LAKE DRIVE AND WILLOW OAKS IN EUFAULA.
            WIND GUST ESTIMATED AROUND 50 MPH.

&&

HB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 drought. Local standard time, as filed.

Drought, Autauga

When
February 1, 12:00 AM CST to February 5, 11:59 PM CST
Where
Autauga forecast zone
Reported by
Drought Monitor
Coordinates
32.535, -86.643 (the zone’s center; the record gives no point)

Drought conditions ended on February 5th for Autauga County.

Drought, Barbour

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Barbour forecast zone
Reported by
Drought Monitor
Coordinates
31.870, -85.393 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Barbour County.

Drought, Bullock

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Bullock forecast zone
Reported by
Drought Monitor
Coordinates
32.100, -85.716 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Bullock County.

Drought, Montgomery

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Montgomery forecast zone
Reported by
Drought Monitor
Coordinates
32.220, -86.208 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Montgomery County.

Drought, Pike

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Pike forecast zone
Reported by
Drought Monitor
Coordinates
31.803, -85.941 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Pike County.

Drought, Clay

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Clay forecast zone
Reported by
Drought Monitor
Coordinates
33.269, -85.861 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Clay County.

Drought, Coosa

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Coosa forecast zone
Reported by
Drought Monitor
Coordinates
32.936, -86.248 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Coosa County.

Drought, Elmore

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Elmore forecast zone
Reported by
Drought Monitor
Coordinates
32.597, -86.149 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Elmore County.

Drought, Macon

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Macon forecast zone
Reported by
Drought Monitor
Coordinates
32.386, -85.693 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Macon County.

Drought, Russell

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Russell forecast zone
Reported by
Drought Monitor
Coordinates
32.288, -85.185 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Russell County.

Drought, Tallapoosa

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Tallapoosa forecast zone
Reported by
Drought Monitor
Coordinates
32.862, -85.797 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Tallapoosa County.

Drought, Cleburne

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Cleburne forecast zone
Reported by
Drought Monitor
Coordinates
33.675, -85.519 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Cleburne County.

Drought, Lee

When
February 1, 12:00 AM CST to February 26, 11:59 PM CST
Where
Lee forecast zone
Reported by
Drought Monitor
Coordinates
32.601, -85.356 (the zone’s center; the record gives no point)

Drought conditions ended on February 26th for Lee County.

Drought, Chambers

When
February 1, 12:00 AM CST to February 26, 11:59 PM CST
Where
Chambers forecast zone
Reported by
Drought Monitor
Coordinates
32.914, -85.392 (the zone’s center; the record gives no point)

Drought conditions ended on February 26th for Chambers County.

Drought, Randolph

When
February 1, 12:00 AM CST to February 26, 11:59 PM CST
Where
Randolph forecast zone
Reported by
Drought Monitor
Coordinates
33.294, -85.459 (the zone’s center; the record gives no point)

Drought conditions ended on February 26th for Randolph County.

Drought, Chilton

When
February 1, 12:00 AM CST to February 12, 11:59 PM CST
Where
Chilton forecast zone
Reported by
Drought Monitor
Coordinates
32.848, -86.719 (the zone’s center; the record gives no point)

Drought conditions ended on February 12th for Chilton County.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2013Every state in 2013This day in weather historyWarnings in Alabama, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436716, 436724, 436725, 436726, 436727, 436728, 436729, 436730, 436731, 436732, 436733, 436734, 436736, 436737, 436738, 436739.